Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 119, Number 5, Pages 903–906 (Mi dan22934)  

THEORY OF ELASTICITY

Equilibrium stability of rods on the mathematical theory of elasticity

K. F. Voitsekhovskaya

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (414 kB)

Bibliographic databases:
Presented: Л. И. Седов
Received: 21.11.1957

Citation: K. F. Voitsekhovskaya, “Equilibrium stability of rods on the mathematical theory of elasticity”, Dokl. Akad. Nauk SSSR, 119:5 (1958), 903–906

Citation in format AMSBIB
\Bibitem{Voi58}
\by K.~F.~Voitsekhovskaya
\paper Equilibrium stability of rods on the mathematical theory of elasticity
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 119
\issue 5
\pages 903--906
\mathnet{http://mi.mathnet.ru/dan22934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0097201}


Linking options:
  • http://mi.mathnet.ru/eng/dan22934
  • http://mi.mathnet.ru/eng/dan/v119/i5/p903

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021